Nonlinear differential equations with forcing terms. (English) Zbl 0126.30004

Full Text: DOI


[1] Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete. N.F., Heft 16, Springer-Velag, Berlin-Göttingen-Heidelberg, 1959. · Zbl 0082.07602
[2] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. · Zbl 0064.33002
[3] Norman Levinson, The asymptotic behavior of a system of linear differential equations, Amer. J. Math. 68 (1946), 1 – 6. · Zbl 0061.19706
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.